# SDR USAA2010010590028

- Difficulty date: December 29, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 31,049 hours, 13,493 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000401
- Part serial: 119LH
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - CORROSION ON LEFT MAIN LANDING GEAR PINTLE PIN FLANGE.  REPLACED LEFT MAIN LANDING GEAR PINTLE PIN IAW JOB CARD 26T00032001.
